| Model Number |
199723740S |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported the patient under a l3-s1 posterior fusion with plifs spinal fusion procedure on (b)(6) 2019.Post-operatively, the set screw of right s1 became dislodged; additionally, the rod has pulled out of left s1 screw.The patient experienced pain and on (b)(6) 2020 underwent a revision procedure.The procedure outcome is unknown.This report is for an expedium verse screw.This is report 1 of 6 for (b)(4).
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).H10 additional narrative: h11: d10: complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.